BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!
Find out about more Lane County events at www.lanecounty.org/Calendar


TUESDAY, JULY 13, 2010 – REGULAR MEETING

9:00 a.m.        (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

 1.  ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

 2.  PUBLIC COMMENTS  #

9:05 a.m. estimated time

 

(Expected maximum time 10 – 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

 3.  COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:15 a.m. estimated time

 

 4.  EMERGENCY BUSINESS

9:25 a.m. estimated time

 

 5.  COMMISSIONER BUSINESS

a.  REPORT BACK/EarthShare Oregon. ( Julie Daniel , Executive Director; BRING Recycling; Trudy Toliver , Executive Director, EarthShare) (estimated 10 minute presentation, 15 minutes Q&A)

9:30 a.m. estimated time

 

6.  COUNTY ADMINISTRATION

a.  Announcements

9:55 a.m. estimated time

 

b.  UPDATE/National Citizen’s Survey 2009 – Moving Forward. ( Jennifer Inman , Sr. Management Analyst) (estimated  10 minute presentation, 20 minutes Q&Q) (JS & LR)

10:00 a.m. estimated time

 

c.  PRESENTATION/Working for You Video, Community and Economic Development: Sustaining Lane County. ( Robert Lewis , Metro TV) (estimated 15 minutes)

10:30 a.m. estimated time

 

7.  COMMISSIONERS' ANNOUNCEMENTS

10:45 a.m. estimated time

 

8.  REVIEW ASSIGNMENTS

10:50 a.m. estimated time

 

9.  EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

10:55 a.m. estimated time

 

10.  OTHER BUSINESS

 

 _____________________________________________________________________________

TUESDAY,  JULY 13, 2010 - BOARD OF COMMISSIONERS/LANE COUNTY JAIL INSPECTION

 

following Board of Commissioners’ meeting    (Lane County Jail)

 

_____________________________________________________________________________

 

WEDNESDAY, JULY 14, 2010 - HOUSING AND COMMUNITY SERVICES AGENCY

9:00 a.m.  ( Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

 1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

2. PUBLIC COMMENTS #

9:05 a.m. estimated time

 

(Expected maximum time 10 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:10 a.m. estimated time

 

 4.  REGULAR BUSINESS

 

a.  REPORT/Review of Audit Report. ( Laurie Larson-Lewis , Finance Supervisor) (estimated 10 minutes) View Material

 9:20 a.m. estimated time

 

b.   DISCUSSION/HACSA's plans to institute a No Smoking Policy in its Agency-Owned Housing Programs. ( Charles Hauk , Housing Director) (estimated 10 minutes) View Material

 9:30 a.m. estimated time

 

c.  ORDER 10-7-14-1H/In the Matter of Authorizing the Executive Director to begin a Strategic Planning Process. ( Larry Abel , Executive Director)(estimated 15 minutes) View Material

9:40 a.m. estimated time

 

 5.   CONSENT CALENDAR

9:55 a.m. estimated time

 

a.  Approval of Minutes:  

March 17, 2010, 9:00 a.m.

June 9, 2010, 9:00 a.m.

 

b.  ORDER 10-7-14-2H/In the Matter of Approving the Submission of the Annual Agency Plan for the Fiscal Year Beginning October 1, 2010 . (Dorothy Cummings, Administrative Services Supervisor) View Material

 

c.  ORDER 10-7-14-3H/In the Matter of Accepting a Bid and Awarding a Contract for the Installation of Single-Ply TPO Insulated Roofing Systems, Weatherization of Homes Project, 10-R-0059. (Barry Pitzer, Energy Auditor) View Material

 

d.  ORDER 10-7-14-4H/In the Matter of Authorizing the Executive Director to Apply for and Receive Funds, Not to Exceed $1,200,000, from the State of Oregon, Addictions and Mental Health Division for the Remodel of the Heeran Center. (Larry Abel , Executive Director; James McCoy, Development Director) View Material

 

 _____________________________________________________________________________

 

WEDNESDAY, JULY 14, 2010 -  REGULAR MEETING

(Following HACSA)   ( Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

 1.  ADJUSTMENTS TO THE AGENDA

10:00 a.m. estimated time

 

 2.  PUBLIC COMMENTS #

10:05 a.m. estimated time

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

 3.  COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

10:35 a.m. estimated time

 

 4.  EMERGENCY BUSINESS

10:45 a.m. estimated time

 

5.  CONSENT CALENDAR

10:50 a.m. estimated time

 

 (All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

A.  Approval of Minutes:

March 30, 2010, Regular Meeting, 1:30 p.m.

June 17, 2010, JEO Meeting, 12:00 noon

 

B.   Public Safety

 

1)  ORDER 10-7-14-1/In the Matter of Ratifying the Application Submission to the Bureau of Land Management for the FY10 Title II Adult Inmate Work Crew Funding and Authorizing Execution of the Cooperative Agreement in the Amount of $252,456. (Russ Burger, Sheriff) View Material

 

2)  ORDER 10-7-14-2/In the Matter of Ratifying Execution of Modification Number 2 to US Forest Service Cooperative Agreement 08-CA-11061800-027 by the County Administrator in the Amount of $238,660.  (Russ Burger, Sheriff) View Material

 

C.  Public Works

 

1)  ORDER 10-7-14-3/In the Matter of Authorizing an Underground Utility Easement Over a Portion of Glenwood Central Receiving Station Property, More Specifically Described as Tax Lot 300 on Map 17-03-33-44. (Frank Simas, Right of Way Manager) View Material

 

2)  ORDER 10-7-14-4/In the Matter of Appointing Jeff Paschall to the Roads Advisory Committee for the At-Large Position. (Marsha Miller, Public Works Director) View Material

 

D.  Board of Commissioners

 

1)  ORDER 10-7-14-5/In the Matter of Approving a Letter Regarding the Eugene-Springfield Metropolitan Area Transportation Plan (TransPlan). (Commissioner Fleenor) View Material

 

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, JULY 14, 2010 - REGULAR MEETING

 

6.  RESOLUTIONS

 

a.  ORDER 10-7-14-6/In the Matter of Proclaiming August 15-21, 2010 “Look me in the Eye Week”. (Commissioner Fleenor ; Margaret Theisen , Chief Executive Officer, Full Access) (estimated 15 minutes) View Material

10:55 a.m. estimated time

 

7.  COUNTY COUNSEL

 

a.  Announcements

11:10 a.m. estimated time

 

8.  COUNTY ADMINISTRATION

 

a.  Announcements

 

b.  ORDER 10-7-14 -7/In the Matter of Charter Review Committee. (Jeff Spartz, County Administrator) (estimated 10 minutes) (LR) View Material

11:15 a.m. estimated time

 

c.  REPORT BACK/In the Matter of Amending Order 10-5-12-1 to Include the I-5 at Coburg Project in the Public Works Capital Improvement Program. View Material

  

9.  PERFORMANCE AUDITOR

 

a.  Announcements

11:25 a.m. estimated time

 

10.  FAIRGROUNDS

 

a.  REPORT BACK/Revolving Capital Fund. (Jeff Spartz, County Administrator; Rick Reno, Fairgrounds Manager; David Suchart, Management Services Director; Mike Barnhart) (estimated 5 minute presentation, 20 minutes Q&A) (LR)

11:30 a.m. estimated time

 

11.   HEALTH AND HUMAN SERVICES

 

a.  FIRST READING AND SETTING SECOND READING AND PUBLIC HEARING/Ordinance No. 5-10/In the Matter of Amending Chapter 18 of Lane Code to Address Non-Emergency Ambulance Transports and Adding Sanctions for Non-Compliance. (Second Reading and Public Hearing 7/28/10 ) (Rob Rockstroh, Health and Human Services Director) (estimated 5 minutes) View Material View Material

11:55 a.m. estimated time

 

12.  EXECUTIVE SESSION as per ORS 192.660

  (Commissioners' Conference Room)

 

Noon – 1:30 p.m. (recess)

 

1:30 p.m.      ( Harris Hall Main Floor)

 

13.  PUBLIC HEARINGS

 

a.  PUBLIC HEARING/In the Matter of Discussing the Placement of Various Amendments to the Lane County Charter on the November, 2010 Ballot.  (Liane Richardson, County Counsel) (estimated 5 minutes) (JS) View Material View Material View Material

 1:30 p.m. estimated time

 

b.  PUBLIC HEARING AND ORDER 10-7-14-8/In the Matter of Legalizing A Portion of Hamm Road (County Road Number 715˝), Located in Sections 15 and 16, Township 19 South, Range 4 West Of The Willamette Meridian, and Adopting Findings of Fact (19-04-15 &16). (D. Michael Jackson, County Surveyor) (estimated 15 minutes) View Material

 1:35 p.m. estimated time

 

14.  PUBLIC WORKS

 

a.  STATUS REPORT/Work Group for Lane Code/Manual/Comp Plan Revisions. (Matt Laird, Land Management Manager) (estimated 5 minute presentation, 15 minutes Q&A)

1:50 p.m. estimated time

 

15.  COMMISSIONERS' ANNOUNCEMENTS

2:10 p.m. estimated time

 

16.  REVIEW ASSIGNMENTS

2:15 p.m. estimated time

 

17.  EXECUTIVE SESSION as per ORS 192.660

  (Commissioners' Conference Room)

2:20 p.m. estimated time

 

18.  OTHER BUSINESS

 

*NOTE:  Estimated Times

 

_____________________________________________________________________________

NOTE:  Next scheduled Board of Commissioners' Meeting Tuesday, July 27 and/or Wednesday, July 28, 2010 .